MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 3DMAX; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. -1213643 3DMAX; SURGICAL MESH
Catalog Number 0115310
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Codes Abdominal Pain (1685); Insufficient Information (4580)
Date of Event 08/16/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
No conclusions can be made.The patient's attorney alleges unspecified adverse patient outcome associated with the use of hernia mesh.The degree to which the device used to treat the patient may have caused or contributed to a post-op complication is unknown.No lot number has been provided, a review of the manufacturing records is not possible.Note, the date of event is considered to be a best estimate as 10-apr-2024 based on the date of awareness.Should additional information be provided, a supplemental emdr will be submitted.Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : not returned.
 
Event or Problem Description
Attorney alleges multiple patients he represents have experience unspecified injury and allege they may have required additional medical/surgical treatment.Attorney alleges this patient was treated with 3dmax.Case-specific details not provided.
 
Additional Manufacturer Narrative
No conclusions can be made.The patient's attorney alleges unspecified adverse patient outcome associated with the use of hernia mesh.The degree to which the device used to treat the patient may have caused or contributed to a post-op complication is unknown.No lot number has been provided, a review of the manufacturing records is not possible.Addendum: h11: this supplemental emdr is submitted to document additional information provided and to correct the event date.Based on the additional information received, no conclusions can be made.Per medical records review, post implant of 3dmax, patient had abdominal pain.Pain is a known inherent risk of surgery, and the instructions-for-use supplied with the device lists pain as a possible complication.Review of manufacturing records confirms product was manufactured to specification.To date, this is the only reported complaint for this manufacturing lot of (b)(4) units released for distribution in march, 2016.Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
Attorney alleges multiple patients he represents have experience unspecified injury and allege they may have required additional medical/surgical treatment.Attorney alleges this patient was treated with a 3dmax.Case-specific details not provided.Addendum per information provided by patient's attorney: (b)(6) 2017 - patient was diagnosed with symptomatic direct and indirect left inguinal hernia thereby underwent open repair with implant of 3dmax.Per operative notes, ¿both direct and indirect hernias were reduced.A medium 3dmax mesh was placed into the preperitoneal space covering adequately both direct and indirect defects and secured the mesh on the pubis with protac tacker.¿ (b)(6) 2018 - patient was diagnosed with left groin pain and suprapubic pain thereby treated with medications.

Brand Name
3DMAX
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
BARD SHANNON LIMITED -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key19201893
Report Number1213643-2024-00175
Device Sequence Number8049307
Product Code FTL
UDI-Device Identifier00801741030727
UDI-Public(01)00801741030727(17)210128(10)HUAP0109
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K081010
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source Other,Foreign,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/28/2021
Device Catalogue Number0115310
Device Lot NumberHUAP0109
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/10/2024
Supplement Date Received by Manufacturer07/30/2024
Initial Report FDA Received Date04/29/2024
Supplement Report FDA Received Date08/28/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/05/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient Age45 YR
Patient SexMale
Patient Weight92 KG